Analytical Studies of Diffusion by the Dissociative Mechanism in the Case of a Foreign Atom Source

Abstract:

Article Preview

The analytical treatment of dissociative diffusion by using the matched perturbation method given in the literature deals with a virtually infinite foreign-atom source producing a constant^concentration at the boundary. In this paper, a new mathematical model is developed for analysing the dissociative diffusion of the solute atoms in the case of finite-source conditions. The mathematical model combines the reaction-diffusion equations which govern solute atom diffusion by the dissociative mechanism and the boundary condition expressing the fact that the rate at which solute leaves the source is always equal to that at which it enters the sheet over the surface x=0. Solutions obtained by applying the matched perturbation method and their comparison with those of the numerical study are also presented in this paper.

Info:

Periodical:

Defect and Diffusion Forum (Volumes 233-234)

Edited by:

David J. Fisher

Pages:

15-28

DOI:

10.4028/www.scientific.net/DDF.233-234.15

Citation:

A. Benmakhlouf "Analytical Studies of Diffusion by the Dissociative Mechanism in the Case of a Foreign Atom Source", Defect and Diffusion Forum, Vols. 233-234, pp. 15-28, 2004

Online since:

December 2004

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.